# SDR SWAA2021032652765

- Difficulty date: February 23, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN / REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; DWG 141A1110 SHEET 18 REV- AND DWG 141A8380 SHEET 14 REV-; PART NUMBER USED:141A1250V92; AND SRM 51-10-02 B737-700 ITEM 9
